# SDR YENA200811190114

- Difficulty date: November 18, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 1280
- Aircraft time: 33,332 hours, 12,734 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 893301
- Part serial: A523669
- Condition: Faulty
- Location: Mlg
- Part time: 590 hours, 211 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

FLT 185, JFK-SAN, DIVERTED TO PIT, LEVEL FLT 34,000FT, ENG 1 REVERSER FAULT.  NAV TCAS FAULT.  ANTI-ICE F/O PITOT PROBE FAULT ILLUMINATED IN SERIES.  CONTACTED MX CONTROL.  PER QRH REDUCED ENG TO IDLE.  CONTINUED TO PIT.  FOUND MLG EXTENSION MLG EXTENSION PROX SENSOR 20GA FAULTING.  REMOVED AND REPLACED PROX SENSOR GA IAW A320 AMM 32-31-73-04 TESTED SYSTEM IAW A320 AMM 32-69-00-05.  ALL TESTS GOOD.  NO FAULTS INDICATED.
